# SDR FDEA201406021284

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 53,347 hours, 10,175 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Compensator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, RECEIVED RUDDER STANDBY UPPER OFF, THREE TIMES.  INTERROGATED, HSC UPPER RUDDER STANDBY POWER FAULT NOTED.  R & R FWD COMPENSATOR LOW LEVEL SWITCH IAW AMM 27-26-31-4.  R & R AFT LOW LEVEL COMPENSATOR SWITCH TO STEP 2 D CONNECTER WILL NOT LOCK TO RECEPTACLE.  REPOSITIONED CONNECTOR, PREFORMED ALL OPS CHECKS IAW AMM27-26-31-4, OPS CHECKED GOOD.
